# SDR USAA2012060700005

- Difficulty date: June 2, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 26,991 hours, 20,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347209600000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 FILIFORM CORROSION ON LONGITUDINAL BEAM BETWEEN FR68 TO FR69, Y160.  REPLACED LONGITUDINAL BEAM BETWEEN FR68 TO FR69, Y160 IAW A319 SRM 53-00-14 FIG 102 & 51-42-11.
